# SDR GTIA2024111138520

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 14,327 hours, 5,994 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 532100003
- Part serial: P772597
- Condition: Vibration
- Location: Left
- Part time: 9,749 hours, 4,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG 1 N2 HIGH VIBE ON TAKEOFF 6.0-PERFORMED EO 7100-2402 & TSM 71-00-00-810-873-A. DURING EO VIB WAS 5.6-6.2CU.  PERFORMED TSM INSPECTION 4A1, 4A2, AND 4A3.  SEE LG PGS 3551568-2 AND 3551569-1 FOR MWI.
